# SDR SWAA000043059

- Difficulty date: November 14, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 53,671 hours, 31,903 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT ; 2021-525701 / [01] REPLACED FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DRAWING #453A1610 SHEET 7 REV C; MATERIAL USED:2024 T3 THICKNESS 0.080 INCH PO# 2021 138258; [02] CORRECTED STEP 1 REPLACED FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DRAWING #453A1610 SHEET 7 REV C; MATERIAL USED:2024 T3 THICKNESS 0.080 INCH PO# 2021 138258. SEE INDIVIDUAL SIGNOFFS BELOW.; [03] REPLACED FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DRAWING #453A1610 SHEET 7 REV C; MATERIAL USED:2024 T3 THICKNESS 0.080 INCH PO# 2021 138258.
